# SDR UALA2012102206035

- Difficulty date: October 22, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,794 hours, 14,350 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 31148
- Condition: Sparks
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED WHEN FLT ATTENDANT MOVED LEVER ON COFFEEMAKER M51 IN RT AFT GALLEY TO REMOVE BREW TRAY, COFFEEMAKER SPARKED AND LIGHT SMOKE NOTICED.  FLIGHT ATTENDANT PULLED C/B FOR M51 AT RIGHT AFT GALLEY POWER CONTROL PANEL.  NO FURTHER SMOKE OR SPARKS NOTICED REF WDM 25-31-34.  REPLACED COFFEEMAKER AS PER AMM.
